U.S. doctors online nowAsk doctors free
Provo, UT
A 19-year-old female asked:

I am a meth addict with giant skin sores on my back and ribs. i also had my arm go completely numb and unstable for three weeks. what does that mean?

1 doctor answer3 doctors weighed in
Dr. Roberto Duran
Pain Management 20 years experience
METH: skin infections most likely and the arm going numb may be toxicity related it all means its time to seek help and quit using

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.